# SDR FDEA202402140158

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: S47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AUX TANK   STRINGER 47 AT STATION XCW -46.5 FOUND CRACK.  UPPER AUXILLARY TANK STRINGER 47 AT STAION XCW - 46.5 CRACKED AREA REPAIR CARRIED   OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFED AS MAJOR PER   GMM 6-2-100.
